# SDR MASA2013012752392

- Difficulty date: January 27, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 22,183 hours, 18,207 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR DURING TAKEOFF AT FULL THRUST.  PERFORMED ENGINE WATER WASH.  RAN ENGINE FOR PERFORMANCE, ODOR AND OIL CONSUMPTION.  NO FAULTS NOTED, ALL PARAMETERS WITHIN LIMITS.
